# SDR AU990474

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 65043
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT EXHAUST MUFFLER CRACKED AROUND THE TAILPIPE FLANGE.  BULGES FOUND ON THE MUFFLER CAN.
